# SDR UIEA2012030800084

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,468 hours, 14,469 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 7652
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 STATUS MESSAGE CAME ON IN FLT, WENT AWAY, NEVER RETURNED.  REPLACED CARD M683 IAW AMM 26-11-02 OPS CHECKED OK. "FIRE DETECTOR CARD".
